Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Buttocks hurts, biceps pains. X Ray of left shoulder shows arthritis in clavicle. Advice?

I have been taking Crestor on and off because of muscle pain for a few years now. Three months ago my physician took me off it again because of muscle pain in the back of my arms, I also had pain in most of my muscles(flesh) on my left side including finding it hard to sit as my buttocks hurt. Sometimes my biceps feel like they have knots in them and they would feel so much better if I could just tear them out. My physician sent me xrays on my left shoulder and it shows a tiny little bit of arthritis in my clavicle. what is your advise in this matter.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be the poly arthritis, and fibromyalgia. Yu need to be treated with the anti oxidants, anti inflamatories. So i advise you to consult
an orthopedic surgeon for diagnosis and treatment.
I to my patient with such sumptoms prescribe neurotropic injections for 10 consecutive days besides the regular treatments. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor